The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 88 NO.2 / (1997))
On CR Mappings between Pseudoconvex Hypersurfaces of Finite Type in $\mathbb C^2$
Bernard Coupet, Alexandre Sukhov,
Pages. 281-304
Abstract
Contents 0. Introduction 1. Outline of the proof and organization of the paper 2. Boundary distance equivalence 3. Basic scaling construction 4. Stability of the Kobayashi metric 5. Uniform scaling and normality 6. Properties of the limit mapping 7. Proof of theorem 0.2 8. Appendix. Stability of p.s.h. barrier functions
Key words
Mathmatical Subject Classification